Skip to content
Licensed Unlicensed Requires Authentication Published by De Gruyter July 19, 2019

Uniqueness of meromorphic functions sharing four small functions on annuli

Da Wei Meng, San Yang Liu and Nan Lu
From the journal Mathematica Slovaca

Abstract

Under a certain condition, we propose a uniqueness theorem about meromorphic functions sharing four distinct small functions on an annulus. Two counter examples are given in order to show the certain condition is necessary. Our results generalize or improve the previous theorems due to T. B. Cao et al. and N. Wu et al.

  1. (Communicated by Stanisława Kanas)

References

[1] Cao, T. B.—Yi, H. X.: On the uniqueness of meromorphic functions that share four values in one angular domain, J. Math. Anal. Appl. 358 (2009), 81–97.Search in Google Scholar

[2] Cao, T. B.—Yi, H. X.: Uniqueness theorems of meromorphic functions sharing setsIMon annuli, Acta Math. Sin. (Chinese Series) 54(4) (2011), 623–632, (in Chinese).Search in Google Scholar

[3] Cao, T. B.—Yi, H. X.—Xu, H. Y.: On the multiple values and uniqueness of meromorphic functions on annuli, Comput. Math. Appl. 58 (2009), 1457–1465.Search in Google Scholar

[4] Fang, M. L.: Uniqueness of admissible meromorphic functions in the unit disc, Sci. China Ser. A 42(4) (1999), 367–381.Search in Google Scholar

[5] Hayman, W.: Meromorphic Functions, Oxford: Clarendon Press, 1964.Search in Google Scholar

[6] Khrystiyanyn, A. Y.—Kondratyuk, A. A.: On the Nevanlinna theory for meromorphic functions on annuli. I, Mat. Stud. 23(1) (2005), 19–30.Search in Google Scholar

[7] Khrystiyanyn, A. Y.—Kondratyuk, A. A.: On the Nevanlinna theory for meromorphic functions on annuli. II, Mat. Stud. 24(2) (2005), 57–68.Search in Google Scholar

[8] Kondratyuk, A. A.—Laine, I.: Meromorphic functions in multiply connected domains. In: Fourier series methods in complex analysis, (Laine, Ilpo (eds.)), Proceedings of the workshop, Mekrijärvi, Finland, July 24–29, 2005, Univ. Juensuu Dept. Ser. No. 10 (2006), 9–111. ISBN 952-458-888-9/pbkSearch in Google Scholar

[9] Korhonen, R.: Nevanlinna theory in an annulus, value distribution theory and related topics, Adv. Complex Anal. Appl. 3 (2004), 167–179.Search in Google Scholar

[10] Li, P.: Meromorphic functions that share four small functions, J. Math. Appl. 263 (2001), 316–326.Search in Google Scholar

[11] Li, Y. H.—Qiao, J. Y.: The uniqueness of meromorphic functions concerning small functions, Sci. China Ser. A 43(6) (2000), 581–590.Search in Google Scholar

[12] Lin, W. C.—Mori, S.—Tohge, K.: Uniqueness theorems in an angular domain, Tohoku Math. J. 58 (2006), 509–527.Search in Google Scholar

[13] Liu, H. F.—Mao, Z. Q.: Meromorphic functions in the unit disc that share slowly growing functions in an angular domain, Comput. Math. Appl. 62(12) (2011), 4539–4546.Search in Google Scholar

[14] Lund, M.—Ye, Z.: Logarithmic derivatives in annuli, J. Math. Anal. Appl. 356 (2009), 441–452.Search in Google Scholar

[15] Lund, M.—Ye, Z.: Nevanlinna theory of meromorphic functions on annuli, Sci. China. Math. 53 (2010), 547–554.Search in Google Scholar

[16] Nevanlinna, R.: Eindentig Keitssätze in der Theorie der meromorphen Funktionen, Acta. Math. 48 (1926), 367–391.Search in Google Scholar

[17] Wu, N.—Ge, Q.: On uniqueness of meromorphic functions sharing five small functions on annuli, Bull. Iranian Math. Soc. 41(3) (2015), 713–722.Search in Google Scholar

[18] Xu, H. Y.—Xuan, Z. X.: The uniqueness of analytic functions on annuli sharing some values, Abstr. Appl. Anal. 2012(1) (2014), 309–323.Search in Google Scholar

[19] Yao, W. H.: Meromorphic functions sharing four small functions IM, Indian J. Pure Appl. Math. 34(7) (2003), 1025–1033.Search in Google Scholar

[20] Yi, H. X.: Uniqueness theorems for meromorphic functions cocerning small functions, Indian J. Pure Appl. Math. 32(6) (2001), 903–914.Search in Google Scholar

[21] Yi, H. X.: On one problem of uniqueness of meromorphic functions concerning small functions, Proc. Amer. Math. Soc. 130(6) (2001), 1689–1697.Search in Google Scholar

[22] Yi, H. X.—Yang, C. C.: Uniqueness Theory of Meromorphic Functions, Science Press, 1995, Kluwer, 2003.Search in Google Scholar

[23] Yang, L.: Value Distribution Theory, Berlin: Springer-Verlag/Beijing: Science Press, 1993.Search in Google Scholar

[24] Zheng, J. H.: On uniqueness of meromorphic functions with shared values in one angular domains, Complex Var. Elliptic Equ. 48 (2003), 777–785.Search in Google Scholar

[25] Zheng, J. H.: On uniqueness of meromorphic functions with shared values in some angular domains, Canad. J. Math. 47 (2004), 152–160.Search in Google Scholar

Received: 2018-08-09
Accepted: 2018-10-13
Published Online: 2019-07-19
Published in Print: 2019-08-27

© 2019 Mathematical Institute Slovak Academy of Sciences